# SDR SWAA2019081335767

- Difficulty date: August 8, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 9,094 hours, 3,956 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR BRACKET LOOSE.     SECURED BRACKET IAW SIP.
